# SDR DALA2025041502929

- Difficulty date: April 12, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 46,428 hours, 17,701 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0908663) CORROSION ON WEB LOWER JAMB AT AFT CARGO COMPARTMENT. CORROSION ON WEB LOWER JAMB AT AFT CARGO COMPARTMENT. WEB LOWER JAMB AT AFT CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G.
